Universidad Complutense de Madrid
E-Prints Complutense

Lip-density and algebras of Lipschitz functions on metric spaces.

Impacto

Descargas

Último año



Garrido, M. Isabel y Jaramillo Aguado, Jesús Ángel y Rangel, Yenny C. (2010) Lip-density and algebras of Lipschitz functions on metric spaces. Extracta Mathematicae, 25 (3). pp. 249-261. ISSN 0213-8743

[img] PDF
115kB

URL Oficial: http://www.eweb.unex.es/eweb/extracta/Vol-25-3/25B3Jaramillo.pdf


URLTipo de URL
http://www.eweb.unex.es/eweb/Institución


Resumen

Our aim in this note is to give an extension of the classical Myers-Nakai theorem in the context of Finsler manifolds. To achieve this, we provide a general result in this line for subalgebras of bounded Lipschitz functions on length metric spaces. We also establish some connection with the uniform approximation of bounded Lipschitz functions by functions in the subalgebra, keeping control on the Lipschitz constants


Tipo de documento:Artículo
Información Adicional:

Proceedings of the Seventh Italian-Spanish Conference of General Topology and its Applications, Badajoz (Spain), September 7-10, 2010.

Palabras clave:Algebras of Lipschitz functions, approximation, Finsler manifolds.
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Ciencias > Matemáticas > Topología
Código ID:21358
Depositado:13 May 2013 12:42
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo